Laguerre and Disk Polynomial Expansions with Nonnegative Coefficients

Access this Article

Search this Article

Author(s)

Abstract

We establish Wiener type theorems and Paley type theorems for Laguerre polynomial expansions and disk polynomial expansions with nonnegative coefficients. © 2013 Springer Science+Business Media New York.

Journal

  • Journal of Fourier Analysis and Applications

    Journal of Fourier Analysis and Applications 19(3), 495-513, 2013-01-01

    Springer Verlag (Germany)

Codes

  • NII Article ID (NAID)
    120005253216
  • NII NACSIS-CAT ID (NCID)
    AA10952732
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    1069-5869
  • Data Source
    IR 
Page Top